# SDR 99FDEA00156

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654027512
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM TO BE CORRODED AT BS 1090, RBL 45, WL 208.  *S/D*  REMOVED AND REPLACED UPPER FLANGE OF FLOORBEAM PER FEDEX EA 7-5310-45246.
